# SDR IXXA20170320185

- Difficulty date: February 2, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1175-1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO BS 1175-1197 STRINGER 36R TO 37R SKIN CORRODED.  REMOVED DAMAGE AREA AND REPAIRED IAW SRM 53-00-01-2R-12.
